# SDR SWIA200820388

- Difficulty date: November 11, 2008
- Submitted: November 19, 2008
- Operation: Air carrier
- Aircraft: N270YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120270
- Aircraft time: 34,226 hours, 47,474 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Latch
- Condition: Failed
- Location: Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 5590 - ON DEPARTURE, LEFT MAIN GEAR UNSAFE LIGHTS REMAINED ILLUMINATED W/GEAR HANDLE IN THE UP POSITION.  REPLACED LEFT INBOARD MAIN GEAR DOOR LATCH ASSEMBLY.
